# SDR ASAA2017072421455

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 30,768 hours, 10,454 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

REACHING TOP OF CLIMB AT FL350,  AFT FLT ATTENDANTS REPORTED  A METALLIC ODOR STARTING AT THE L2 DOOR AREA AND CONTINUING TO ROW 24.  THE ODOR WAS STRONGEST ON LEFT SIDE OF AFT CABIN TO INCLUDE APPARENT DISCHARGE FROM OVERHEAD GASPER VALVES. OVENS WERE ON WITH FOOD BUT F/A CONFIRMED DIFFERENT ODOR THAT REPORTED SHE EXPERIENCED ODOR ON GROUND BEFORE ENGINE START.  CHECKLIST COMPLETED TO RECIRCULATION FANS ONLY.  ACFT GROUNDED.   EMERGENCY DECLARED,  APU NOT RUNNING WHEN DEFECT REPORTED BY CREW. COMPLIED WITH CABIN ODOR TROUBLESHOOTING IAW AMM 05-51, TASK 814, RAN ENGINES, ISOLATED PACKS, AND INSPECTED THE AREA AROUND ROW 24ABC,  NO DEFECTS NOTED, INSPECTED THE AFT GALLEY OVENS, AND COFFEE MAKERS, NO DEFECTS NOTED, INSPECTED DOOR AREA HEATERS, NO DEFECT NOTED. NO HISTORY REPORTED WITHIN LAST 15 DAYS. COULD NOT DUPLICATE ITEM ON GROUND, IAW AMM 05-51, TASK 814, PAGE 6A.
